Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems (2009)

  • Authors:
  • USP affiliated authors: FERREIRA, VALDEMIR GARCIA - ICMC ; CUMINATO, JOSÉ ALBERTO - ICMC ; CASTELO FILHO, ANTONIO - ICMC ; TOMÉ, MURILO FRANCISCO - ICMC
  • USP Schools: ICMC; ICMC; ICMC; ICMC
  • DOI: 10.1002/fld.1875
  • Subjects: MECÂNICA DOS FLUÍDOS COMPUTACIONAL
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1002/fld.1875 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Informações sobre o Citescore
  • Título: International Journal for Numerical Methods in Engineering

    ISSN: 0029-5981

    Citescore - 2017: 2.88

    SJR - 2017: 1.623

    SNIP - 2017: 1.493


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC1731523-10PROD-1731523
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FERREIRA, Valdemir Garcia; KUROKAWA, Fernando Akira; QUEIROZ, Rafael Alves Bonfim de; et al. Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems. International Journal for Numerical Mehtods in Fluids, Chichester, John Wiley & Sons, v. 60, n. 1, p. 1-26, 2009. Disponível em: < http://www3.interscience.wiley.com/cgi-bin/fulltext/120835276/PDFSTART > DOI: 10.1002/fld.1875.
    • APA

      Ferreira, V. G., Kurokawa, F. A., Queiroz, R. A. B. de, Kaibara, M. K., Oishi, C. M., Cuminato, J. A., et al. (2009). Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems. International Journal for Numerical Mehtods in Fluids, 60( 1), 1-26. doi:10.1002/fld.1875
    • NLM

      Ferreira VG, Kurokawa FA, Queiroz RAB de, Kaibara MK, Oishi CM, Cuminato JA, Castelo Filho A, Tomé MF, McKee S. Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems [Internet]. International Journal for Numerical Mehtods in Fluids. 2009 ; 60( 1): 1-26.Available from: http://www3.interscience.wiley.com/cgi-bin/fulltext/120835276/PDFSTART
    • Vancouver

      Ferreira VG, Kurokawa FA, Queiroz RAB de, Kaibara MK, Oishi CM, Cuminato JA, Castelo Filho A, Tomé MF, McKee S. Assessment of a high-order finite difference upwind scheme for the simulation of convection-diffusion problems [Internet]. International Journal for Numerical Mehtods in Fluids. 2009 ; 60( 1): 1-26.Available from: http://www3.interscience.wiley.com/cgi-bin/fulltext/120835276/PDFSTART

    Referências citadas na obra
    Autor: Fletcher
    Ano: 1991
    DOI: 10.1007/978-3-642-58239-4
    Autor: Gentry
    Título: An Eulerian differencing method for unsteady compressible flow problems
    Título do periódico: Journal of Computational Physics
    Volume: 8
    Primeira página: 55
    Ano: 1966
    Leonard BP. Universal limiter for transient interpolation modeling of the advective transport equations: the ULTIMATE conservative difference scheme. NASA Technical Memorandum 100916, ICOMP-88-11, 1988.
    Autor: Spalding
    Título: A novel finite difference formulation for differential expressions involving both first and second derivatives
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 4
    Primeira página: 551
    Ano: 1972
    DOI: 10.1002/nme.1620040409
    Autor: Huh
    Título: A method for reduction of numerical diffusion in the donor cell treatment of convection
    Título do periódico: Journal of Computational Physics
    Volume: 83
    Primeira página: 201
    Ano: 1986
    DOI: 10.1016/0021-9991(86)90092-6
    Autor: LeVeque
    Primeira página: 214
    Ano: 1990
    DOI: 10.1007/978-3-0348-5116-9
    Autor: Shyy
    Título: A study of finite difference approximations to steady-state, a convection-dominated flow problem
    Título do periódico: Journal of Computational Physics
    Volume: 57
    Primeira página: 415
    Ano: 1985
    DOI: 10.1016/0021-9991(85)90188-3
    Autor: Leonard
    Título: A stable and accurate modelling procedure based on quadratic interpolation
    Título do periódico: Computer Methods in Applied Mechanics and Engineering
    Volume: 19
    Primeira página: 59
    Ano: 1979
    DOI: 10.1016/0045-7825(79)90034-3
    Autor: Lax
    Título: Systems of conservations laws
    Título do periódico: Communications on Pure and Applied Mathematics
    Volume: 13
    Primeira página: 217
    Ano: 1960
    DOI: 10.1002/cpa.3160130205
    Pierce CD. Progress-variable approach for large-eddy simulation of turbulence combustion. Ph.D. Thesis, Stanford University, 2001.
    Autor: Varonos
    Título: Development and assessment of a variable-order non-oscillatory scheme for convection term discretization
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 26
    Primeira página: 1
    Ano: 1998
    DOI: 10.1002/(SICI)1097-0363(19980115)26:1<1::AID-FLD603>3.0.CO;2-N
    Autor: Zhu
    Título: On the higher-order bounded discretization schemes for finite volume computations of incompressible flows
    Título do periódico: Computer Methods in Applied Mechanics and Engineering
    Volume: 98
    Primeira página: 345
    Ano: 1992
    DOI: 10.1016/0045-7825(92)90003-3
    Autor: Gaskell
    Título: Curvature-compensated convective transport: SMART, a new boundedness-preserving transport algorithm
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 8
    Primeira página: 617
    Ano: 1988
    DOI: 10.1002/fld.1650080602
    Autor: Song
    Título: On a higher-order bounded discretization scheme
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 32
    Primeira página: 881
    Ano: 2000
    DOI: 10.1002/(SICI)1097-0363(20000415)32:7<881::AID-FLD2>3.0.CO;2-6
    Autor: Alves
    Título: A convergent and universally bounded interpolation scheme for the treatment of advection
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 41
    Primeira página: 47
    Ano: 2003
    DOI: 10.1002/fld.428
    Autor: Ferreira
    Título: A combination of implicit and adaptative upwind tools for the numerical solution of incompressible free surface flows
    Título do periódico: Communications in Numerical Methods in Engineering
    Volume: 23
    Primeira página: 419
    Ano: 2007
    DOI: 10.1002/cnm.900
    Kaibara MK, Ferreira VG, Navarro HA, Cuminato JA, Castelo AF, Tomé MF. Upwind schemes for convection dominated problems. Proceedings of the 18th International Congress of Mechanical Engineering, Ouro Preto, MG, Brazil, 2005.
    Autor: Leonard
    Título: Simple high-accuracy resolution program for convective modeling of discontinuities
    Título do periódico: International Journal for Numerical Methods in Engineering
    Volume: 8
    Primeira página: 1291
    Ano: 1988
    DOI: 10.1002/fld.1650081013
    Autor: Leonard
    Título: Sharp monotonic resolution of discontinuities without clipping of narrow extrema
    Título do periódico: Computers and Fluids
    Volume: 19
    Primeira página: 141
    Ano: 1991
    DOI: 10.1016/0045-7930(91)90011-6
    Autor: Waterson
    Título: Design principles for bounded higher-order convection schemes-a unified approach
    Título do periódico: Journal of Computational Physics
    Volume: 224
    Primeira página: 182
    Ano: 2007
    DOI: 10.1016/j.jcp.2007.01.021
    Autor: Harten
    Título: On a class of high resolution total-variation-stable finite-difference schemes
    Título do periódico: SIAM Journal on Numerical Analysis
    Volume: 21
    Primeira página: 1
    Ano: 1984
    DOI: 10.1137/0721001
    Autor: Sweby
    Título: High resolution schemes using flux limiters for hyperbolic conservation laws
    Título do periódico: SIAM Journal on Numerical Analysis
    Volume: 21
    Primeira página: 995
    Ano: 1984
    DOI: 10.1137/0721062
    Autor: Harten
    Título: ENO scheme with subcell resolution
    Título do periódico: Journal of Computational Physics
    Volume: 83
    Primeira página: 148
    Ano: 1989
    DOI: 10.1016/0021-9991(89)90226-X
    Autor: Titarev
    Título: WENO schemes based on upwind and centred TVD fluxes
    Título do periódico: Computers and Fluids
    Volume: 34
    Primeira página: 705
    Ano: 2005
    DOI: 10.1016/j.compfluid.2004.05.009
    Autor: Herrmann
    Título: Flux corrected finite volume scheme for preserving scalar boundedness in reacting large-eddy simulations
    Título do periódico: AIAA Journal
    Volume: 44
    Primeira página: 2879
    Ano: 2006
    DOI: 10.2514/1.18235
    Autor: Balsara
    Título: Monotonicity preserving weighted essentially non-oscillatory schemes with increasingly high order of accuracy
    Título do periódico: Journal of Computational Physics
    Volume: 160
    Primeira página: 405
    Ano: 2000
    DOI: 10.1006/jcph.2000.6443
    Autor: Rogerson
    Título: A numerical study of the convergence properties of ENO schemes
    Título do periódico: Journal of Scientific Computing
    Volume: 18
    Primeira página: 555
    Ano: 1994
    Autor: Wei
    Título: Conjugated filter approach for solving Burger's equation
    Título do periódico: Journal of Computational and Applied Mathematics
    Volume: 149
    Primeira página: 439
    Ano: 2002
    DOI: 10.1016/S0377-0427(02)00488-0
    Autor: Toro
    Ano: 1991
    Autor: Karpman
    Ano: 1975
    DOI: 10.1016/B978-0-08-017720-5.50008-7
    Autor: Roe
    Título: Characteristic-based schemes for the Euler equations
    Título do periódico: Annual Review of Fluid Mechanics
    Volume: 18
    Primeira página: 337
    Ano: 1986
    DOI: 10.1146/annurev.fl.18.010186.002005
    Autor: Yang
    Título: An artificial compression method for ENO schemes: the slope modification method
    Título do periódico: Journal of Computational Physics
    Volume: 89
    Primeira página: 125
    Ano: 1990
    DOI: 10.1016/0021-9991(90)90120-P
    Autor: Shu
    Título: Efficient implementation of essentially non-oscillatory shock capturing schemes, II
    Título do periódico: Journal of Computational Physics
    Volume: 83
    Primeira página: 32
    Ano: 1989
    DOI: 10.1016/0021-9991(89)90222-2
    Autor: Billet
    Título: Adaptive limiters for improving the accuracy of the MUSCL approach for unsteady flows
    Título do periódico: Journal of Computational Physics
    Volume: 170
    Primeira página: 161
    Ano: 2001
    DOI: 10.1006/jcph.2001.6731
    Autor: Levy
    Título: A fourth-order central WENO scheme for multidimensional hyperbolic systems of conservation laws
    Título do periódico: SIAM Journal on Scientific Computing
    Volume: 24
    Primeira página: 480
    Ano: 1991
    DOI: 10.1137/S1064827501385852
    Autor: Cross
    Título: Rheology of non-Newtonian fluids: a new flow equation for pseudo-plastic systems
    Título do periódico: Journal of Colloid Science
    Volume: 20
    Primeira página: 417
    Ano: 1965
    DOI: 10.1016/0095-8522(65)90022-X
    Autor: Bird
    Ano: 1987
    Autor: Morris
    Título: Modeling low Reynolds number incompressible flows using SPH
    Título do periódico: Journal of Computational Physics
    Primeira página: 214
    Ano: 1997
    DOI: 10.1006/jcph.1997.5776
    Autor: Takemitsu
    Título: Finite difference method to solve incompressible fluid flow
    Título do periódico: Journal of Computational Physics
    Volume: 61
    Primeira página: 499
    Ano: 1985
    DOI: 10.1016/0021-9991(85)90077-4
    Autor: Castelo
    Título: Freeflow: an integrated simulation system for three-dimensional free surface flows
    Título do periódico: Journal of Computers and Visualization in Science
    Volume: 2
    Primeira página: 199
    Ano: 2000
    DOI: 10.1007/s007910050040
    Taylor GI. Low-Reynolds number flows. National Committee for Fluid Mechanics Films. Illustrated Experiments in Fluid Mechanics (2nd edn), U.S.A., 1974; 47-54. ISBN: 0-262-14014-4.
    Autor: Tomé
    Título: Numerical simulation of axisymmetric free surface flows
    Título do periódico: Journal of Computational Physics
    Volume: 157
    Primeira página: 441
    Ano: 2000
    DOI: 10.1006/jcph.1999.6348
    Autor: Ataie-Ashtiani
    Título: A stable moving-particle semi-implicit method for free surface flows
    Título do periódico: Fluid Dynamics Research
    Volume: 38
    Primeira página: 241
    Ano: 2006
    DOI: 10.1016/j.fluiddyn.2005.12.002
    Autor: Martin
    Título: An experimental study of the collapse of liquid columns on a rigid horizontal plate
    Título do periódico: Philosophical Transactions of the Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences
    Volume: 244
    Primeira página: 312
    Ano: 1952
    DOI: 10.1098/rsta.1952.0006
    Autor: Hirt
    Título: Volume of fluid (VOF) method for the dynamics of free boundaries
    Título do periódico: Journal of Computational Physics
    Volume: 8
    Primeira página: 284
    Ano: 1983
    Autor: Kim
    Título: A new VOF-based numerical scheme for the simulation of fluid flow with free surface. Part I: new free surface-tracking algorithm and its verification
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 42
    Primeira página: 765
    Ano: 2003
    DOI: 10.1002/fld.553
    Autor: Koshizuka
    Título: Moving-particle semi-implicit method for fragmentation of incompressible fluids
    Título do periódico: Nuclear Science and Engineering
    Volume: 123
    Primeira página: 421
    Ano: 1996
    DOI: 10.13182/NSE96-A24205
    Autor: Greaves
    Título: Simulation of viscous water column collapse using adapting hierarchical grids
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 50
    Primeira página: 693
    Ano: 2006
    DOI: 10.1002/fld.1073
    Autor: Violeau
    Título: Numerical modelling of complex turbulent free-surface flows with the SPH method: an overview
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 53
    Primeira página: 277
    Ano: 2007
    DOI: 10.1002/fld.1292
    Autor: Harlow
    Título: Numerical calculation of time-dependent viscous incompressible flow of fluid with free surface
    Título do periódico: Physics of Fluids
    Volume: 8
    Primeira página: 2182
    Ano: 1965
    DOI: 10.1063/1.1761178
    Autor: Mouaze
    Título: Free surface length scale estimation in hydraulics jumps
    Título do periódico: Journal of Fluids Engineering
    Volume: 127
    Primeira página: 1191
    Ano: 2005
    DOI: 10.1115/1.2060736
    Autor: Sankaranarayanan
    Título: Finite element analysis of free surface flow through gates
    Título do periódico: International Journal for Numerical Methods in Fluids
    Volume: 22
    Primeira página: 375
    Ano: 1996
    DOI: 10.1002/(SICI)1097-0363(19960315)22:5<375::AID-FLD357>3.0.CO;2-O